# SDR DL72L981043

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT E-1 LETTER CHECK, WEB CRACKED LT SIDE ABOVE LIGHTENING HOLE AFT STAIR AREA STA 1223.  REPAIRED PER M/M53-11-0.
